Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 363429, 5 pages
http://dx.doi.org/10.1155/2014/363429
Research Article

Generic Submanifolds of Nearly Kaehler Manifolds with Certain Parallel Canonical Structure

School of Mathematics and Computer Science, Fujian Normal University, Fuzhou 350108, China

Received 30 June 2014; Accepted 17 August 2014; Published 29 October 2014

Academic Editor: Francesco Tornabene

Copyright © 2014 Qingqing Zhu and Biaogui Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Gray, “Nearly Kähler manifold,” Journal of Differential Geometry, vol. 4, pp. 283–309, 1970. View at Google Scholar · View at MathSciNet
  2. F. Belgun and A. Moroianu, “Nearly Kähler 6-manifolds with reduced holonomy,” Annals of Global Analysis and Geometry, vol. 19, no. 4, pp. 307–319, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. B. Chen and T. Nagano, “Totally geodesic submanifolds of symmetric spaces, I,” Duke Mathematical Journal, vol. 44, no. 4, pp. 745–755, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  4. F. Dillen, L. Verstraelen, and L. Vrancken, “Almost complex submanifolds of a 6-dimensional sphere II,” Kodai Mathematical Journal, vol. 10, pp. 161–171, 1987. View at Google Scholar
  5. N. Ejiri, “Totally real submanifolds in a 6-sphere,” Proceedings of the American Mathematical Society, vol. 83, no. 4, pp. 759–763, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Gray, “Minimal varieties and almost Hermitian submanifolds,” Michigan Mathematical Journal, vol. 12, pp. 273–287, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Gray, “Almost complex submanifolds of the six sphere,” Proceedings of the American Mathematical Society, vol. 20, pp. 277–279, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B.-Y. Chen, “Differential geometry of real submanifolds in a Kähler manifold,” Monatshefte für Mathematik, vol. 91, no. 4, pp. 257–274, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus